# SDR ASAA11510317

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 14,793 hours, 4,765 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 10375
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 14,793 hours, 4,765 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL 350 (4+ HOUR CRUISE) L DUCT PRES 18 PSI / R DUCT PRES 40 PSI (L DUCT PRES APPEARS TO VARY BETWEEN 18 PSI AND 20 PSI).  AT TOP OF DESCENT FIRST THROTTLE REDUCTION R DUCT PRES FLUXUATED AND REDUCED TO 19 PSI / AT THE SAME TIME L DUCT PRES STAYED SOLID AT 19 PSI / DURING DESENT L&R PRES STABILIZED AT 19 PSI / AT 10 000 FEET L&R PRES WAS STABILIZED AT L 30 PSI / R 30 PSI.  COMPLETED NR 1 & 2 ENG HEALTH CHECK NO FAULTS ON NR 2 ENG FOUND NR 1 ENG HIGH STAGE VALVE WON'T SPRING CLOSED REPLACED NR1 HSV REF. MM 36 11 06 REPLACED NR 1 ENG PRSOV REF MM 36 11 04 NR 1 ENG BAR 390 DEG SENSOR & 450 DEG THERMOSTAT.  ACCOMP ENG BLD AIR CROSSOVER TEST REF MM 36 11 00 710 801 OPS CHECK GOOD.
